Facebook Pixel
EmpowHER Guest

hello i took 2tablets after 5hour after intercourse and it was like 4days to my periods now am 5days late to my periods but am having abdominalpains yet am not bleeding pliz help me am so wworried

By Anonymous February 28, 2015 - 3:19pm
Rate This

Add a Comment1 Comments


Hello and thank you for sharing your question.

Emergency contraceptive pills contain hormones that prevent pregnancy.  As a result and normal side effect, the hormones cause your next period to be irregular.  Cramping and even bloating are also normal side effects of the pill.  No need to worry.

Your period will return to normal over time.


March 1, 2015 - 8:17am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!